# SDR USAA2011092000018

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 54,604 hours, 20,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 4L DOOR HANDLE DOES NOT MOVE TO THE DISARM MARK-DOES NOT ALIGN WITH DISARM.  ACCOMPLISHED ADJUSTMENT OF GIRT BAR MECHANISM.  SYS CHECK GOOD.
